# SDR QR9R2023101900001

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723369707
- Aircraft time: 3,990 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

COPILOT DOOR STRUT BROKE OFF PRIOR TO TAKEOFF. MAINTENANCE REMOVED AND REPLACED BRACKET IAW AMM 52-11-00, 8-4.
